# SDR DALA2024121111653

- Difficulty date: December 9, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 116,181 hours, 16,796 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1200 L/H WING O/B FLAP UPPER SURFACE FOUND SWELL AT 46' TO I/B EDGE AND 26' TO AFT EDGE. CORRECTIVE ACTION: REPAIRED L/H WING O/B FLAP UPPER SURFACE SWELL AT 46'' TO I/B EDGE AND 26'' TO AFT EDGE AS PER B767-300 SRM 51-70-10 (0700510)
